# SDR SWAA2012062105142

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 65,615 hours, 61,562 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Part number: BACT14B4
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR LIGHT ILLUMINATES SLOWED TO 230KTS, PUT GEAR HANDLE UP, LIGHT WENT OUT PUT GEAR HANDLE OFF.  LIGHT ILLUMINATES PUT GEAR GEAR HANDLE UP, LIGHT OUT FOR REST OF CRUISE.  REMOVED AND REPLACED YELLOW WIRE GROUND TERMINALS PER MM.
